# SDR BJNA010204

- Difficulty date: February 20, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOR LIGHTING INOPERATIVE.  FOUND WATER IN EMERGENCY FLOOR LIGHT PLUGS, REMOVED PER CMM 33-50-01, OPS CHECK GOOD AT THIS TIME.  (M)
